Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 167021, 7 pages
http://dx.doi.org/10.1155/2012/167021
Research Article

The Height Gain in Scoliotic Deformity Correction: Assessed by New Predictive Formula

1Department of Orthopaedics and Traumatology, School of Medicine, Kocaeli University, Umuttepe Central Campus, 41380 Umuttepe, Kocaeli, Turkey
2Department of Orthopaedics and Traumatology, Midyat State Hospital, Mardin, Turkey
3Physics Department, Art and Science Faculty, Kocaeli University, Kocaeli, Turkey

Received 19 January 2012; Revised 25 February 2012; Accepted 14 March 2012

Academic Editor: Hugo Palmans

Copyright © 2012 Ahmet Yılmaz Şarlak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmet Yılmaz Şarlak, Halil Atmaca, Resul Musaoğlu, and Elşen Veli Veliev, “The Height Gain in Scoliotic Deformity Correction: Assessed by New Predictive Formula,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 167021, 7 pages, 2012. https://doi.org/10.1155/2012/167021.